# SDR UALA2009122103956

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 31,899 hours, 3,907 cycles
- Engine: Pwa PW40903
- Engine time: 49,185 hours, 7,129 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 56A221
- Part serial: CBDUBB7227
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

POSSIBLE BIRDSTRIKE TO NR 1 ENG. ACCOMPLISHED BORESCOPE INSP.  HPC 5TH, 6TH, AND 10TH STAGE BLADES AND GAS PATH NO DAMAGE FOUND.  BIRD STRIKE DAMAGE FOUND ON NR 1 FAN BLADE.  HAS 3 DENTS ON CONVEX SIDE AT MIDSPAN 15 IN FROM BLADE ROOT.  REPLACED NR 1 BLADE INDICATED AT FAN ROTOR HUB.  REPLACED NR 1 BLADE.
